# SDR CA960202022

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bleed Valve
- Part number: ADIISVA
- Condition: Leaking
- Location: Nose Gear Bay
- Part time: 480 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE TESTING THE LANDING GEAR EMERGENCY SYSTEM, IT WAS NOTICED THAT THE BLEED VALVE WAS LEAKING AIR AND WOULD NOT CLOSE COMPLETELY. THE VALVE WAS DISMANTLED AND FOUND TO BE FULL OF WATER AND GRIME. T HE VALVE WAS CLEANED AND RETURNED TO SERVICE. SUBMITTER STATES THAT THE LOCATION OF THE VALVE IN THE NOSE WHEEL WELL IS A CONTRIBUTING FACTOR IN THE BUILD UP OF DIRT AND WATER.
